Advil Anti Inflammatory Pain Relief 90 Liquid Capsules

More Views

Advil Anti Inflammatory Pain Relief 90 Liquid Capsules

Be the first to review this product

Availability: In stock

Product Overview
Advil Liquid Capsules may provide temporary relief of acute pain where inflammation is present such as back, neck and muscle pain.
Price:
$14.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Advil Liquid Capsules provide temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. They may also provide temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Advil Liquid Capsules can also help to reduce fever.
Dosage

Adults and children 12 years and over take 1 or 2 tablets swallowed whole with water. One tablet will often be adequate for mild pain but for more severe pain two tablets may be required. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years of age. Ibuprofen should not be used for more than a few days at a time except on medical advice. If pain or fever worsen or lasts for more than a few days patient should stop use and consult a doctor.

Active Ingredients

Ibuprofen 200mg. Advil Liquid Capsules also contain the following inactive ingredients; Macrogol 600, Potassium Hydroxide, Andrisorb 85/70, Gelatin, Quinoline Yellow CI 47005, Patent Blue V CI 42051, Purified Water.

Warnings

Do not give to children under 12 years of age. Not recommended for use during pregnancy or breastfeeding. Consult your healthcare professional before taking this product if you are pregnant, intend to become pregnant or are breastfeeding. Do not use this product if you have a current or past history of stomach ulcer / bleeding disorders. Do not use this product if you have impaired kidney function or heart failure. Do not use this product for more than a few days at a time except on the advice of your doctor. Do not use this product if you have asthma, high blood pressure, heart or liver disease except on the advice of your doctor. Do not use with other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly except on the advice of your doctor. If you are taking aspirin for heart attack or stroke, consult your doctor before using this product as ibuprofen may decrease the benefit of aspirin. If suffering from side effects, stop use immediately and consult your doctor.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Advil Anti Inflammatory Pain Relief 90 Liquid Capsules

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value